Article

1 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Journal of the American Academy of Dermatology
Volume 71, n° 1
pages e23-e24 (juillet 2014)
Doi : 10.1016/j.jaad.2013.12.017
JAAD Online

Reticulated hyperpigmentation following chemotherapy for radiation-induced osteosarcoma
 

Catherine A. Necessary, BA a, , David Roffwarg, MD b, Darrel Ellis, MD c
a Vanderbilt University School of Medicine, Nashville, Tennessee 
b Division of Dermatology, Department of Medicine, Vanderbilt University, Nashville, Tennessee 
c Division of Dermatology, Department of Medicine, Vanderbilt University and VA Tennessee Valley Healthcare System, Nashville, Tennessee 

Correspondence to: Catherine A. Necessary, BA, 215 Light Hall, Nashville, TN 37232

 Funding sources: None.
 Conflicts of interest: None declared.


Top of the page

© 2014  American Academy of Dermatology, Inc.@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@